Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 186, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 10:20 PM EDT for 4 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 10:20 PM EDT (02:20 UTC)
- Expired
- Jun 22, 2019, 11:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:40 PM EDT | TSTM WND DMG | 4 Sw Charlotteville, GA | 3 TRESS WERE REPORTED DOWN ON BELLS FERRY ROAD AS WELL AS ON ST PAUL CHURCH ROAD NEAR BELLS FERRY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:27 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2550 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
296
WUUS52 KFFC 230220
SVRFFC
GAC209-271-279-309-230300-
/O.NEW.KFFC.SV.W.0186.190623T0220Z-190623T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1020 PM EDT Sat Jun 22 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Toombs County in southeastern Georgia...
Eastern Telfair County in central Georgia...
Wheeler County in central Georgia...
Montgomery County in central Georgia...
* Until 1100 PM EDT.
* At 1019 PM EDT, severe thunderstorms were located along a line
extending from near Mount Vernon to near Horse Creek Wma, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Lumber City, Glenwood,
Uvalda, Ailey, Scotland, Higgston, Santa Claus, Alston, Towns,
Ohoopee, Horse Creek Wma, New Branch, Spring Hill, McNatt Falls and
South Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3212 8289 3214 8280 3230 8262 3231 8236
3229 8235 3229 8228 3232 8224 3217 8218
3191 8223 3194 8228 3194 8238 3197 8244
3196 8250 3195 8248 3195 8249 3196 8253
3196 8257 3193 8259 3192 8268 3179 8287
TIME...MOT...LOC 0219Z 259DEG 36KT 3222 8260 3188 8285
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
679
WWUS52 KFFC 230249
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1049 PM EDT Sat Jun 22 2019
GAC271-309-230259-
/O.CAN.KFFC.SV.W.0186.000000T0000Z-190623T0300Z/
Telfair GA-Wheeler GA-
1049 PM EDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TELFAIR AND WHEELER
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Georgia.
LAT...LON 3194 8228 3194 8238 3196 8238 3195 8239
3197 8244 3196 8250 3195 8249 3196 8254
3198 8254 3201 8260 3206 8261 3231 8250
3231 8236 3229 8235 3229 8228 3231 8224
3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 0249Z 259DEG 36KT 3228 8226 3194 8251
$$
GAC209-279-230300-
/O.CON.KFFC.SV.W.0186.000000T0000Z-190623T0300Z/
Toombs GA-Montgomery GA-
1049 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR TOOMBS AND MONTGOMERY COUNTIES...
At 1049 PM EDT, severe thunderstorms were located along a line
extending from near Ponderosa to near McNatt Falls, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lyons, Vidalia, Uvalda, Higgston, Santa Claus, Alston, Center, Toombs
Central, Ohoopee, New Branch, Ponderosa, McNatt Falls, South
Thompson, English Eddy, Grays Landing, Rock Springs, Cedar Crossing,
Johnson Corner, Charlotteville and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3194 8228 3194 8238 3196 8238 3195 8239
3197 8244 3196 8250 3195 8249 3196 8254
3198 8254 3201 8260 3206 8261 3231 8250
3231 8236 3229 8235 3229 8228 3231 8224
3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 0249Z 259DEG 36KT 3228 8226 3194 8251
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:00 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 9:00 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 900 PM EDT Sat Jun 22 2019 .SHORT TERM /Tonight through Sunday Night/... Main concerns are timing of strong/severe convection tonight and likelihood/timing Sunday. Pattern still dominated by NW flow aloft. MCS over TN dissipated as it moved into north GA however scattered convection initiated ahead of the outflow boundary. SBCAPE quite high over west and south parts of CWA with lesser values north and east towards upper trough. Steep mid level lapse rates and high CAPE density also noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest rawinsonde-observed values I've seen in this area. Even with weak vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags), with such high parcel vs environmental temp differences, expect very strong updrafts which could briefly rotate with sufficient small-scale, ambient horizontal vorticity from topographical interactions or other features. In other words, can't rule out brief tornado in very high CAPE-low shear environments. Wind gusts to 70mph main threat with hail up to 1.5 inch possible. Could see a couple reports of slightly larger hail if favorable rotating updraft develops. Ongoing convection should start to diminish after sunset, but can't rule out another MCS moving into the area overnight in this pattern. Hires model guidance again not conclusive on this, but some runs do indicate at least MCS remnants moving into far north GA around midnight affecting mainly north GA. Have tried to keep PoPs going overnight there. Assuming there will be a quiet morning Sun, storms should fire again in the afternoon. CAPE a bit lower and even less shear, but likely to see a few reach severe criteria before diminishing after 9 PM. After this afternoon, heat indices not expected to reach criteria thru the rest of the weekend but monitoring potential early next week. SNELSON .LONG TERM /Monday through Saturday/... To begin the short term period, the ridge at the mid levels will have positioned itself over the forecast area, bringing an end to the northwesterly flow aloft. Although the influence of the ridge should reduce rain chances during the day on Monday, it may not be strong enough to suppress afternoon convection. These lowered PoPs, however, will be short-lived as the ridge axis will continue to flatten out and move to the east of Georgia. On Monday night into Tuesday, a weakening trough will traverse the eastern CONUS, dropping a surface front into the southeast. With the main trough axis far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is trending towards better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday morning, although the latest GFS is wetter and longer- lived than the ECMWF. A more zonal flow pattern aloft will then set up over the southeastern CONUS by early Tuesday and the frontal boundary will stall over northern Georgia during the middle parts of the work week. This frontal boundary will serve as a focus for diurnally driven convection each day through mid-week. A broad upper ridge begins to build in over the west-central CONUS on Wednesday and slowly move eastward going into the end of the week. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered convection each afternoon. High temperatures through the period will range from near average to about 5 degrees above average, with mainly upper 80s in north Georgia and low to mid 90s in central Georgia. Low temperatures will be a little higher than climatological normals at about 4 to 8 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. The warmest part of the long term period will be on Monday, when dewpoints in the low to mid 70s will likely contribute to heat index values in excess of 100 across central Georgia. King && .PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/ UPDATE... MCS in TN continues to weaken with only residual outflow boundary moving into far north GA attm. Scattered convection already firing over middle GA and NE AL in very warm and unstable airmass however. Will likely see additional convection go up on outflow boundary with increasing coverage overall. SPC MD recently issued indicates Svr Tstm watch likely coming out soon. SNELSON && .AVIATION... 00Z Update... Scattered showers/thunderstorms lingering past 06z but should gradually diminish. Some mvfr ceilings possible around sunrise. Could be gusts over 35kts with any thunderstorm. Surface winds will remain W to WNW but will vary in storm areas. Another round of showers/thunderstorms likely Sunday afternoon. //ATL Confidence...00Z Update... Medium confidence on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 94 / 40 40 30 20 Atlanta 74 90 73 91 / 40 40 30 20 Blairsville 67 83 65 85 / 50 40 30 40 Cartersville 71 91 71 90 / 40 40 20 30 Columbus 75 94 74 94 / 40 20 10 5 Gainesville 72 87 71 90 / 40 40 30 20 Macon 73 93 72 96 / 40 40 30 5 Rome 71 92 71 90 / 40 30 20 30 Peachtree City 72 91 71 92 / 40 40 20 10 Vidalia 75 93 74 97 / 50 50 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 11 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley... Butts...Cherokee...Clarke...Crawford...Crisp...Dawson...Dodge... Dooly...Fannin...Forsyth...Gilmer...Gordon...Gwinnett...Hall... Houston...Jackson...Jasper...Jones...Laurens...Lumpkin...Macon... Madison...Marion...Monroe...Morgan...Murray...Newton...Oconee... Peach...Pickens...Pulaski...Putnam...Rockdale...Schley... Stewart...Sumter...Taylor...Telfair...Towns...Twiggs...Union... Walton...Webster...Wheeler...White...Whitfield...Wilcox... Wilkinson. && SHORT TERM...41 LONG TERM....King AVIATION...41
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 10 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1153 AM EDT Sat Jun 22 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1153 AM EDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected again this afternoon. A few severe thunderstorms are possible with damaging winds, large hail, frequent lightning and locally heavy rainfall. An isolated tornado cannot be ruled out. A Heat Advisory has been issued for southeast portions of the outlook area. Heat Indices will approach 105 degrees in the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are expected across the area Sunday through Thursday, primarily in the afternoon and evening hours. A chance for isolated severe thunderstorm cannot be ruled out, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 22, 9:28 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 3 E ARNCO-SARGENT 33.43N 84.81W
06/22/2019 COWETA GA EMERGENCY MNGR
POWER LINE DOWN ALONG THE 1200 BLOCK OF COUNTRY CLUB
ROAD NORTH OF NEWNAN.
&&
EVENT NUMBER FFC1900404
TVSpecial weather statement, Jun 22, 9:33 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
933 PM EDT Sat Jun 22 2019
GAZ109-110-230200-
Telfair GA-Dodge GA-
933 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR AND SOUTHERN DODGE
COUNTIES UNTIL 1000 PM EDT...
At 932 PM EDT...a line of strong thunderstorms was along a line
extending from Cedar Creek to near Ashton...and moving east at 35
mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eastman, Milan, Rhine, Chauncey, Jacksonville, Union, Temperance,
China Hill, Five Points, Horse Creek Wma, Godwinsville and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8309 3181 8314 3187 8318 3189 8320
3195 8324 3195 8326 3199 8329 3200 8328
3205 8331 3208 8330 3211 8334 3213 8331
3215 8332 3217 8330 3219 8309 3205 8292
3182 8283 3178 8287 3179 8298 3178 8300
TIME...MOT...LOC 0132Z 266DEG 30KT 3210 8339 3177 8314
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 22, 9:45 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
945 PM EDT Sat Jun 22 2019
GAZ008-014>016-022>024-033-034-230230-
Hall GA-Banks GA-Dawson GA-North Fulton GA-Union GA-Forsyth GA-
Gwinnett GA-White GA-Lumpkin GA-
945 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR HALL...NORTHWESTERN BANKS...
DAWSON...NORTH FULTON...SOUTHEASTERN UNION...FORSYTH...NORTHEASTERN
GWINNETT...WHITE AND LUMPKIN COUNTIES UNTIL 1030 PM EDT...
At 945 PM EDT...a line of strong thunderstorms was along a line
extending from near Lathemtown to Smithgall Woods Conservation Are...
and moving southeast at 35 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Lawrenceville, Cumming, Dahlonega, Cleveland,
Dawsonville, Alpharetta, Duluth, Sugar Hill, Suwanee, Buford,
Braselton, Flowery Branch, Oakwood, Lula, Clermont, Helen,
Gillsville, Rest Haven and Suches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3468 8364 3465 8366 3462 8364 3458 8364
3455 8362 3451 8367 3443 8361 3449 8354
3447 8342 3394 8402 3413 8426 3460 8425
3460 8422 3462 8420 3460 8419 3465 8416
3475 8383
TIME...MOT...LOC 0145Z 312DEG 29KT 3428 8429 3471 8379
WIND...50MPHLocal storm report, Jun 22, 9:56 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG JUNO 34.47N 84.19W
06/22/2019 DAWSON GA EMERGENCY MNGR
TREES DOWN ACROSS ELLIOT FAMILY PARKWAY SE OF EMMA.
&&
EVENT NUMBER FFC1900405
TVLocal storm report, Jun 22, 9:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 1 E PEACHTREE CITY 33.40N 84.56W
06/22/2019 FAYETTE GA SOCIAL MEDIA
RECIEVED PHOTOS OF TREE DAMAGE NEAR HUDDLESTON POND.
&&
EVENT NUMBER FFC1900406
TVLocal storm report, Jun 22, 10:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 PM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND DMG 3 SW BALL GROUND 34.31N 84.41W
06/22/2019 CHEROKEE GA EMERGENCY MNGR
TREE BLOCKING ROADWAY ON BALL GROUND HWY.
&&
EVENT NUMBER FFC1900407
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:08 PM EDT | Special Weather Statement | FFC | Butts, Henry | 37 min |
| Jun 22, 8:12 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 33 min |
| Jun 22, 8:13 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 32 min |
| Jun 22, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 28 min |
| Jun 22, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 25 min |
| Jun 22, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach | 51 min |
| Jun 22, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 26 min |
| Jun 22, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 34 min |
| Jun 22, 8:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Wilcox | 25 min |
| Jun 22, 8:55 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 35 min |
| Jun 22, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more | 36 min |
| Jun 22, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 34 min |
| Jun 22, 9:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 27 min |
| Jun 22, 9:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 52 min |
| Jun 22, 9:45 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Hall, Lumpkin, White | 45 min |
| Jun 22, 10:21 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more | 39 min |
| Jun 22, 10:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 10:59 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 11:03 PM EDT | Special Weather Statement | FFC | Madison, Wilkes | 27 min |
| Jun 23, 12:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 23, 1:50 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 37 min |
| Jun 23, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 35 min |
| Jun 23, 2:14 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | FFC | Houston, Peach, Pulaski, Wilcox | 25 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 24 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 37 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs, Wilkinson | 48 min |
| Jun 23, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 45 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 50 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 39 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 23, 3:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 22 min |
| Jun 23, 3:51 PM EDT | Special Weather Statement | FFC | Jasper | 54 min |
| Jun 23, 3:55 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 23, 3:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 62 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 47 min |
| Jun 23, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 45 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | FFC | Laurens | 59 min |
| Jun 23, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 23, 4:20 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 55 min |
| Jun 23, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Walton | 39 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 26 min |
| Jun 23, 4:38 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 67 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 33 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 46 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 23, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 29 min |
| Jun 23, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 18 min |
| Jun 23, 5:11 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 34 min |
| Jun 23, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 52 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 27 min |
| Jun 23, 5:34 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 23, 5:37 PM EDT | Special Weather Statement | FFC | Taliaferro | 53 min |
| Jun 23, 6:03 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Taliaferro, Warren | 27 min |
| Jun 23, 6:25 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.